Journal of Siberian Federal University. Mathematics & Physics / Projective Modules over csp-Rings

Full text (.pdf)
Issue
Journal of Siberian Federal University. Mathematics & Physics: 2012, Vol. 5, Issue 4
Authors
Timoshenko, Egor A.
Contact information
Timoshenko, Egor A. :
Keywords
projective module; csp-ring; complete system of invariants
Abstract

We establish the structure of projective modules over an arbitrary csp-ring. It is also shown that these modules admit a description by means of a complete system of cardinal invariants.

Pages
581-585
Paper at repository of SibFU
http://elib.sfu-kras.ru/handle/2311/3111